Sur la séparation vraie de cônes convexes

J. Bair Institut de Mathématique, Avenue de Tilleuls 15, Liège, Belgium J. Gwinner Fakultät für Mathematik und Informatik, Universität Mannheim (WH)

TBD mathscidoc:1701.332484

Arkiv for Matematik, 16, (1), 207-212, 1977.5
In this note we generalize two theorems of Klee [9] and a result of Bair-Jongmans [7] about the true separation of two convex cones; afterwards, we introduce the notion of true separation for$n(n≧2)$convex sets and we extend our three first statements for$n$convex cones.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{j.1977sur,
  title={Sur la séparation vraie de cônes convexes},
  author={J. Bair, and J. Gwinner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503677281293},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={207-212},
  year={1977},
}
J. Bair, and J. Gwinner. Sur la séparation vraie de cônes convexes. 1977. Vol. 16. In Arkiv for Matematik. pp.207-212. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503677281293.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved